| Model Number |
18888-001 |
| Medical Device Problem Code |
Tidal Volume Fluctuations (1634)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
03/02/2026
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Zoll medical corporation has not received the product for evaluation and this complaint is still under investigation.
Event or Problem Description
It was reported that during use on a patient, the device alarmed for low exhaled tidal volume.There was no patient harm reported.